MAUDE Adverse Event Report: CDR SYSTEMS INC. INSTAFORM; PATIENT POSITIONNG FOAM MOULD KIT, ACCESSORY TO LINEAR ACCELERATOR

CDR SYSTEMS INC. INSTAFORM; PATIENT POSITIONNG FOAM MOULD KIT, ACCESSORY TO LINEAR ACCELERATOR
Model Number IFF03
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Contents of the bottle had been allowed to pressurize inside the closed container by the therapist (user).Components of container expanding per the normal process forcefully pushed the lid off and in what was described as a science experiment like volcanic eruption and sprayed into the therapist eyes and on some objects and surfaces of the room including the floor and ceiling.Therapist(user) subsequently it has been reported that the therapist (user) made an appointment with an ophthalmologist and was provided eye drops to help lubricate the eyes to mediate discomfort while her eyes heal from the injury.No long term damage has been reported only that the doctor is monitoring.

Brand Name
INSTAFORM
Common Device Name
PATIENT POSITIONNG FOAM MOULD KIT, ACCESSORY TO LINEAR ACCELERATOR
Manufacturer (Section D)
CDR SYSTEMS INC.
4334 - 110 ave se
calgary, alberta T2C0J 6
CA  T2C0J6
Manufacturer (Section G)
CDR SYSTEMS
4334 - 110 ave se
calgary, ab T2C 0 J6
CA   T2C 0J6
Manufacturer Contact
carl denis
4334 - 110 ave se
calgary, ab T2C 0-J6
CA   T2C 0J6
MDR Report Key15809137
Report Number3009394603-2022-00001
Device Sequence Number7028263
Product Code IYE
UDI-Device Identifier00628341930321
UDI-Public00628341930321
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2023
Device Model NumberIFF03
Device Catalogue NumberIFF03
Device Lot Number7-28D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown